default-icon
Fexofenadine allergy
After using fexofenadine for 3 years, she stopped it. Now she is experiencing unbearable itch all over body as a result of fexofenadine withdrawal effect. How to resolve this. Pls help urgently.
24 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr.J.Mariano Anto Bruno Mascarenhas
General Physician 17 yrs exp Chennai
You have to "taper" the drug Instead of stopping it abruptly, you have to gradually reduce the dose Then there will not be any withdrawal effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr.J.Mariano Anto Bruno Mascarenhas
General Physician 17 yrs exp Chennai
You have to "taper" the drug Instead of stopping it abruptly, you have to gradually reduce the dose Then there will not be any withdrawal effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.